[Rinsho ketsueki] The Japanese journal of clinical hematology · 2024
[Fulminant Clostridioides difficile infection during treatment with FLT3 inhibitor for acute myeloid leukemia].
Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Yamamoto Jotaro, Watanabe Otoya, Sako Takashi, Takagi Shinsuke, Kaji Daisuke, Taya Yuki, Nishida Aya, Yamamoto Hisashi, Asano-Mori Yuki, Yamamoto Go, Araoka Hideki, Uchida Naoyuki
Аннотация
An 80-year-old man with FLT3-TKD mutation-positive acute myeloid leukemia (AML) relapsed during consolidation therapy with venetoclax/azacitidine and was started on gilteritinib as salvage therapy. On the day after treatment initiation, febrile neutropenia was observed, but the fever resolved promptly after initiation of antimicrobial therapy. On the fifth day after completion of antimicrobial therapy, the patient experienced fever and watery diarrhea over 10 times a day, and a diagnosis of Clostridioides difficile infection (CDI) was made based on stool examination. The patient was treated with intravenous metronidazole, but renal dysfunction, hypotension, and hypoxemia developed, and a CT scan showed pleural and intraperitoneal effusion, significant intestinal wall thickening, and intestinal dilatation. Fidaxomicin was started under general monitoring in the intensive care unit and response was achieved. The patient was discharged from the intensive care unit on the 18th day after the onset of CDI. We report this case not only due to the rarity of fulminant CDI during AML treatment, but also because it is a valuable example of effective treatment of fulminant CDI with fidaxomicin.